The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1995, volume: 138, number: 1-3

  1. Douglas R. Woodall
    Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:1-3 [Journal]
  2. Tobias Adelgren
    Triangle-free eulerian tours in graphs with maximum degree at most 4. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:5-14 [Journal]
  3. F. Aguiló, M. A. Fiol
    An efficient algorithm to find optimal double loop networks. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:15-29 [Journal]
  4. Ian Anderson, S. D. Cohen, Norman J. Finizio
    An existence theorem for cyclic triplewhist tournaments. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:31-41 [Journal]
  5. Martin Anthony, Graham Brightwell, Colin Cooper
    The vapnik-chervonenkis dimension of a random graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:43-56 [Journal]
  6. Maria Axenovich, Dmitry Fon-Der-Flaass, Alexandr V. Kostochka
    On set systems without weak 3-Delta-subsystems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:57-62 [Journal]
  7. Jørgen Bang-Jensen, Gregory Gutin, Jing Huang
    Weakly Hamiltonian-connected ordinary multipartite tournaments. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:63-74 [Journal]
  8. Jørgen Bang-Jensen, Pavol Hell, Gary MacGillivray
    Hereditarily hard H-colouring problems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:75-92 [Journal]
  9. Curtiss Barefoot, Karen Casey, David C. Fisher, Kathryn Fraughnaugh, Frank Harary
    Size in maximal triangle-free graphs and minimal graphs of diameter 2. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:93-99 [Journal]
  10. Bruce L. Bauslaugh
    Core-like properties of infinite graphs and structures. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:101-111 [Journal]
  11. Jürgen Bierbrauer
    A family of 4-designs with block size 9. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:113-117 [Journal]
  12. Andrew Bowler
    On the fixed points of an automorphism of a symmetric design. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:119-124 [Journal]
  13. Izak Broere, Johannes H. Hattingh, Michael A. Henning, Alice A. McRae
    Majority domination in graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:125-135 [Journal]
  14. Andries E. Brouwer
    Variations on a theme by Weetman. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:137-145 [Journal]
  15. Josep M. Brunat, Margarida Espona, Miguel Angel Fiol, Oriol Serra
    On Cayley line digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:147-159 [Journal]
  16. Darryn E. Bryant, Sheila Oates-Williams
    Mendelsohn designs associated with a class of idempotent quasigroups. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:161-167 [Journal]
  17. Marco Buratti
    Constructions of (q, k, 1) difference families with q a prime power and k = 4, 5. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:169-175 [Journal]
  18. Yair Caro, Yehuda Roditty, J. Schönheim
    On colored designs - II. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:177-186 [Journal]
  19. Robin J. Chapman, Bridget S. Webb
    A note on a lemma of Brauer. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:187-191 [Journal]
  20. D. V. Chopra
    On arrays with some combinatorial structure. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:193-198 [Journal]
  21. Ernest J. Cockayne, Gerd Fricke, Christina M. Mynhardt
    On a Nordhaus-Gaddum type problem for independent domination. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:199-205 [Journal]
  22. Peter Cowling
    Strong total chromatic numbers of complete hypergraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:207-212 [Journal]
  23. Dragos Cvetkovic, Slobodan K. Simic
    On graphs whose second largest eigenvalue does not exceed (sqrt(5)-1)/2. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:213-227 [Journal]
  24. Jean E. Dunbar, Frederick C. Harris Jr., Sandra Mitchell Hedetniemi, Stephen T. Hedetniemi, Alice A. McRae, Renu C. Laskar
    Nearly perfect sets in graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:229-246 [Journal]
  25. Mike J. Grannell, Terry S. Griggs, J. S. Phelan
    Continuity of Mendelsohn and Steiner triple systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:247-253 [Journal]
  26. Egbert Harzheim
    On weakly arithmetic progressions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:255-260 [Journal]
  27. Robert Hochberg, Colin McDiarmid, Michael E. Saks
    On the bandwidth of triangulated triangles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:261-265 [Journal]
  28. S. G. Hoggar, I. McFarlane
    Faster fractal pictures by finite fields and far rings. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:267-280 [Journal]
  29. R. Hughes-Jones
    Enumerating uniform polyhedral surfaces with triangular faces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:281-292 [Journal]
  30. Derek Jennings
    On packings of squares and rectangles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:293-300 [Journal]
  31. Sandi Klavzar, Bojan Mohar
    The chromatic numbers of graph bundles over cycles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:301-314 [Journal]
  32. Richard P. Lewis, Simon P. Norton
    On a problem raised by P.J. Cameron. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:315-318 [Journal]
  33. A. Meir, J. W. Moon
    On path entropy functions for rooted trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:319-326 [Journal]
  34. K. G. Paterson, Matthew J. B. Robshaw
    Storage efficient decoding for a class of binary be Bruijn sequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:327-341 [Journal]
  35. Donald A. Preece
    How many 7 × 7 latin squares can be partitioned into Youden squares? [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:343-352 [Journal]
  36. Donald A. Preece, B. J. Vowden
    Graeco-Latin squares with embedded balanced superimpositions of Youden squares. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:353-363 [Journal]
  37. Zdenek Ryjácek, Ingo Schiermeyer
    On the independence number in K1, r+1-free graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:365-374 [Journal]
  38. Abdón Sánchez-Arroyo
    A new upper bound for total colourings of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:375-377 [Journal]
  39. E. van Blanken, J. van den Heuvel, Henk Jan Veldman
    Pancyclicity of hamiltonian line graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:379-385 [Journal]
  40. Nguyen Van Ngoc, Zsolt Tuza
    4-chromatic graphs with large odd girth. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:387-392 [Journal]
  41. Douglas B. West
    Acyclic orientations of complete bipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:393-396 [Journal]
  42. Peter R. Wild
    Some families of semibiplanes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:138, n:1-3, pp:397-403 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002